# SDR TRAX200600685

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 17,293 hours, 14,145 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bushing
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY DOOR HANDLE BUSHING IS BROKEN ALL THE WAY AROUND IT'S CIRCUMFERENCE.
